# SDR SIMA20151216001

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,344 hours, 24,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 13632
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 FOUND BATTERY & POWER SUPPLY 2 INOPERATIVE.  R & R NR 2 BATTERY & POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1ASMI & SN 82630.
